I too am withdrawing from years of Lexapro treatment. I have all the symptoms you describe. For the restless leg symdrome, I was give Neurontin 300mg at bedtime. Restless leg is considered a neurologic symptom, so the Neurontin seems to work. I transitioned to Paxil CR while withdrawing from Lexapro, but it has not helped my depression and I am desperately trying to get off of it. It's very difficult to discontinue. In fact, it was Paxil not Lexapro that gave me restless leg syndrome. I haven't found any posts yet from people who have successfully withdrawn from Paxil. Good luck with your problem.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.